# SDR 20001127AP005

- Difficulty date: August 3, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spacer
- Part number: D61037
- Condition: Cracked
- Location: Mlg
- Part time: 14,494 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BOTH MAIN LANDING GEARS, THE SPACER ABOVE THE SWINGING LEVER IS CRACKED.  DISCREPANCY FOUND DURING PERFORMANCE OF FCD E2-32-004, VISUAL INSPECTION OF LANDING GEAR SWINGING LEVER SPACER.  (M)
